# SDR 99ZZZX2015

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7056H
- Make and model: Robsin R44
- Aircraft serial: 0497
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: C1541
- Condition: Worn
- Location: M/R Hub
- Part time: 814 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C106-5 AND C106-6 JOURNALS WORE INTO AND THROUGH THE C648-1 BEARING MATERIAL MAKING METAL-TO-METAL CONTACT.  HEAVY SHIP LOW FREQUENCY VIBRATION WAS NOTICED WHILE IN HOVER AND LOW COLLECTIVE INPUT.  SUBMITTER STATED POSSIBLE CAUSE IS CORROSION ON JOURNALS, WORN OUT BEARING MATERIAL.
